# SDR IXXA2024080902001

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 92,994 hours, 15,122 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185T10031
- Part serial: NSN
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB UPPER BONDED PANEL JUST AFT OF L/E DAMAGED
